African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 236

Full Length Research Paper

Sharon - Agent based service middleware for E-governance: A systematic web examination based approach using Christina ontology

  T. Shantha Kumar    
S. K. R. Engineering College, Chennai, T.N, India. 
Email: [email protected]

  • Article Number - D28DD1B3140
  • Vol.4(13), pp. 396 - 400, December 2011
  •  Accepted: 20 October 2011
  •  Published: 31 December 2011

Article Metrics

  • Articles on Google by: